Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Is it normal to experience loss of appetite,fatigue and stomach ache due to jet lag?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
Hi I flew back from holiday yesterday and think am still suffering from jet lag as was 8 hour flight and through 3 time zones, as got no appietite n stomach ache n very tired, but earlier today I hit my head in boot of car about 7 hours ago, no dizziness blurred vision or sickness just very tired slight dull head. Am I worrying bout nothing?
Posted Sat, 21 Dec 2013 in General Health
Answered by Dr. Kerry Pottinger 1 hour later
Brief Answer: Not serious. No need to worry. Detailed Answer: Hi, Thank you for using Healthcare Magic. The symptoms you describe of dull headache and tiredness need not worry you. You have not suffered a significant head injury. The bump coupled with jet lag would be enough to result in your symptoms. I suggest you take paracetamol and ibuprofen. Drink plenty of water as dehydration is often a problem with air travel. Go to bed if possible. I anticipate you will feel better after a rest. I hope this is of help to you. If you have any further questions, please do not hesitate to contact me. Regards, Dr K A Pottinger, MBChB. FRCA.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor